It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-21-2004, 11:18 AM   #1
Junior Member
 
Join Date: Jan 2004
Location: USA
Posts: 11
track77 HB User
Question Zantrex 3 ... why the painful headaches?

Today is the first day I've taken Zantrex 3. Man o'live! We're talking about a pounding headache! I'm use to having caffeine, I drink soda. But my head wants to pop off! And my eyes are killing me. Is this a typical side affect? I don't know if headaches are worth it.

It burns us. Any tips? I wouldn't think taking aspirin or anything of that sort would help. It would only be adding caffeine to an already highly caffeinated body. Does this wear off?

Have there been any reported deaths, by people using Zantrex 3? And why can't you find ANY before and after photos, of Zantrex 3 users? Where's the love in that? If you've lost weight using this pill, share with me.

THANKS

 
Old 01-21-2004, 11:20 AM   #2
Junior Member
 
Join Date: Jan 2004
Location: USA
Posts: 11
track77 HB User
Re: Zantrex 3 ... why the painful headaches?

And one last thing.. I can type REALLY REALLY fast now.. Is that a side affect.. extra extra energy?

This energy would be fun to use, if I didn't have such a painful headache.. seriously though.. why the headaches? I tried to eat, but I couldn't. And now I actually have heart burn.. anybody else with this?

 
Sponsors Lightbulb
   
Old 01-21-2004, 08:17 PM   #3
Member
(female)
 
Join Date: Mar 2001
Posts: 87
scorp HB User
Re: Zantrex 3 ... why the painful headaches?

Maybe you re not used to having alot of caffeine? how many are you taking? i take only two a day. i tried to take one and then another one an hour after taking the first one and i threw up...so i seperate them. i m not sure how much i have lost (my scales are a little wacky in here)i NEVER want to eat thats for sure. I have been on them for 2 weeks straight.

 
Old 01-22-2004, 07:21 AM   #4
Junior Member
 
Join Date: Jan 2004
Location: Georgia
Posts: 24
HaneyC98 HB User
Re: Zantrex 3 ... why the painful headaches?

I have taken them too. Still taking periodically but I'm on a new program that I worry mixing pills. When I took them I would take ONE in the morning right before breakfast so there was food in my stomach, then another ONE in the late afternoon. I didn't take any at night in fear of not able to sleep. I would try that for a bit and see how it goes.
It is possible you're allergic to an ingredient in it, be careful.

 
Old 01-22-2004, 07:53 AM   #5
Junior Member
 
Join Date: Jan 2004
Location: USA
Posts: 11
track77 HB User
Re: Zantrex 3 ... why the painful headaches?

Thanks for your responses. I only took one pill yesterday.

I took one this morning, and haven't gotten a headache. I think my body tried to reject it yesterday. After I posted the message, I wanted to vomit. And the rest of the day it just became debilitating.

I took one this morning, willing to get a second migraine, just to see if it was me. But I didn't get one. I couldn't eat yesterday. I started to have cereal, but after a few bites, my body shut down. Then around 6 I was hungry, but tried to eat my soup and couldn't. I only took one pill yesterday, and think I'll stick to one a day until my body gets use to it.


320 mg caffeine per serving (1 serving equals 2 capsules)
Coke, Pepsi, Mountain Dew, etc. contain 50 mg per 12 oz. can

So, if you took one pill, you consume 160 mg. That's pretty much equal to 3 Mt. Dews, in one sitting. And that would explain why it would make people want to vomit.

{Scorp} After taking them for 2 weeks, do you feel like you've lost weight? They suggest that after 6 weeks, your to lose on average 11 lbs. So, factually speaking, on average, you are only losing 1.83 lbs a week.

Augh MAN!!! That's not worth it.. Cause in order to take their recommended dose, the bottle of 84 pills, would only last 21 days! Two full bottles, just to lose 11 lbs... *sigh* Does it sound worth it?

{HaneyC98} What new program are you on? Is it for a different pill?

Well.. Thanks guys, for your input. I appreciate it. Maybe if I take two pills, and I vomit, I'll get my moneys worth, from the weight I won't gain, from the food I no longer consumed.. waka waka waka...

 
Old 01-22-2004, 08:07 AM   #6
Junior Member
 
Join Date: Jan 2004
Location: Georgia
Posts: 24
HaneyC98 HB User
Re: Zantrex 3 ... why the painful headaches?

I'm on a program that I have to visit the nutritionist a couple times a week. It's called the Quick weight loss center [removed] but I don't know where they are located out of this state. I don't work for them so I get nothing for mentioning it (incase anyone thinks that). I have learned A LOT from this center though and maybe I'll be able to help some questions on the board. It's only been a month for me...so I'm not sure on the weight loss. Women are supposed to lose 3-5 lbs a week, men lose 4-7 a week...and its all in what you eat. I was still taking the blue pills though along with the suppliments they offer, it just worries me sometimes on mixing stuff. They offer fat blockers, carb blockers, citri-trim (which is similar to these blue pills), a multi-vitamin and omega-6 oil pills.

LOL...you asked...

Last edited by moderator2; 01-23-2004 at 08:57 PM. Reason: Please carefully read, know and follow the board guidelines and posting policy. Brand names are allowed, websites are not. Thank you.

 
Old 01-22-2004, 08:35 AM   #7
Junior Member
 
Join Date: Jan 2004
Location: USA
Posts: 11
track77 HB User
Re: Zantrex 3 ... why the painful headaches?

{HaneyC98}

Hey, thanks.. you're right.. I asked.. I was serious too.. which isn't so often. I'm looking at the website now, and will see what it says. I don't think that .. what was it.. 1.8 lbs a week is going to cut it for me.

About mixing pills. Yeah, it's a scary thing. I get scared too. Like yesterday, I didn't want to even take a Tylenol for my headache, cause I feared a reaction with the blue pill. I might as well finish the bottle. But I'm going to look at the website, and see what they offer, you ;mentioned a fat blocker.. I'll see what they say about that.

Have you lost much weight on the program?

 
Old 01-22-2004, 08:50 AM   #8
Junior Member
 
Join Date: Jan 2004
Location: Georgia
Posts: 24
HaneyC98 HB User
Re: Zantrex 3 ... why the painful headaches?

[QUOTE=track77
Have you lost much weight on the program?[/QUOTE]

So far only like 7 lbs. It's going MUCH slower than expected which is why I started a thread on how to lose water.

If you find the fat blockers on the site (i haven't been to the site in a while so I forget whats on it) but they are called KLB's.
The Omega oil is usually hard to find but I have heard many times that it helps in the weight loss because it's the fish oil the body needs, im just not sure exactly what it does. Maybe it'll say it on the site, those are called EFA's.
I'm sure you can find similar to what they offer out in health stores, just look at the ingredients.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Zantrex-3 Hacamila Weight Loss 4 08-31-2005 02:52 PM
HELP.Anyone that has taken Zantrex 3 broken_xxxxx Weight Loss 6 07-13-2005 04:43 PM
ZANTREX-3 Success or Not? mckyluv Weight Loss 8 06-21-2005 11:36 AM
Zantrex Success Stories? msloquacious Weight Loss 6 05-28-2004 09:55 AM
My Bad Experience with Zantrex rmainor Weight Loss 6 04-15-2004 10:22 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Effexor Meridia
Paxil
Phentermine
Potassium
  Prozac
Synthroid
Xenical
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



janewhite1 (8), slenderella (4), Administrator (3), Kszan (3), hollns (3), Lisa_P (3), Jess75 (3), JohnR41 (2), MysticDreams (2), Daisy65 (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 10:19 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!